# SDR 07FDEA01150

- Difficulty date: March 27, 2007
- Submitted: March 28, 2007
- Operation: Air carrier
- Aircraft: N463FE
- Make and model: Boeing 727225
- Aircraft serial: 22551
- Aircraft time: 38,775 hours, 27,001 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Part number: 651928090
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING PANEL NR 8240 CLIP IS CRACKED REMOVED DAMAGED CLIP, VERIFIED MATERIAL AS 2024 T3-.032 REF DWG 65-19280 AND FABRICATED REPLACEMENT CLIP REF DWG 65-19280 AND FED EX 7-0-1001 ITEM 7C.  TREATED REPLACEMENT PART REF SRM 51-10-2 PG 7.  PRIMED REF AMM 51-20-151-7 ITEMS 5 AND 6 AND INSTALLED REF SRM 51-30-2.
